FDA MedWatch – Lipodrene with 25 mg Ephedra Extract Dietary Supplement by Hi-Tech Pharmaceuticals: Recall
Due to the Presence of 1,4-dimethylamylamine (DMAA)
<!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
MedWatch – The FDA Safety Information and Adverse Event Reporting Program
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
TOPIC: Lipodrene with 25 mg Ephedra Extract Dietary Supplement by Hi Tech Pharmaceuticals: Recall – Due to the Presence of 1,4-dimethylamylamine (DMAA)
AUDIENCE: Consumer, Health Professional
ISSUE: Hi-Tech Pharmaceuticals Inc. is recalling Lipodrene with 25 mg Ephedra Extract Dietary Supplement Lot # 001211197, Exp. 12/25 due to the presence of 1,4-dimethylamylamine (DMAA). The FDA has warned that DMAA is dangerous because it can narrow blood vessels and arteries and cause a corresponding rise in blood pressure or other cardiovascular problems, such as: shortness of breath, arrhythmias, elevated blood pressure, tightening in the chest, and heart attack.
There have been no reported illnesses to date.
For more information about this recall, click on the red button “Read Recall” below.
BACKGROUND: The product is being marketed as a weight loss aid.
RECOMMENDATIONS:
Customers who have purchased Lipodrene Lot # 001211197 are advised to stop using this lot of product immediately and return it to the place of purchase for a full refund.
Retailers who have any of these products should remove them from the shelves and return them to Hi-Tech immediately.
Wholesalers or distributors should alert their customers to the recall and have them return any product back to the place of purchase or to Hi-Tech Pharmaceuticals.
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
Health professionals and consumers are encouraged to report adverse events or side effects related to the use of these products to the FDA’s MedWatch Safety Information and Adverse Event Reporting Program: